# SDR MALA030480

- Difficulty date: October 24, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P4010021
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOP.  MAINTENANCE REPLACED F/A EMERGENCY LIGHT BATTERY P/N P4-01-0021.
